# SDR DALA2022110807221

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,266 hours, 27,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 A.A. -AD CORROSION ON HOLES: HOLE #2 ON SKIN/FITTING AT 12 HRS, HOLE #4 ON FITTING AT 1 HRS POS, HOLE #7 ON FITTING AT12 HRS POS, HOLE #9 ON SKIN AT 10 HRS, HOLE #10 ON FITTING AT 10 HRS POS AND SCRATCH ON HOLE #3 SKIN/FITTING AT 2 HRS, (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00180: HOLES #2, #3, #4, #7, #9 & #10 WERE REPAIRED PER PRI 603236-14 REV. 1 AND ER/A 603236-14AD REV. ORIG SECTION I: PERMANENT REPAIR IN REFERENCE TO LOG PAGE 2482521, NRC 00182. (2483716)
